# SDR UIEA2021072601627

- Difficulty date: July 25, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 930212
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R ENG HPSOV EICAS AND STATUS MESSAGES.  REPEAT WRITE UP.  TRANSFERED TO MDDR#150764 IAW MEL# 36-11-02-02, CAT C.   MX ACTION COMPLIED WITH PLACARD INSTALLED.  REMOVED AND REPLACED RIGHT HAND HPSOV CONTROLLER IAW AMM 36-11-08. PERFORMED LEAK CHECK ALL OPS AND LEAK ALL CHKS GOOD,  ENGINE RUNS IAW 71-00-00, ALL CHKS GOOD. R/R HPC ON RH ENG OPS CHECK GOOD. PERF ENG RUN IAW AMM 71-00-00.ALL SYS PERF NORMAL
